SciELO - Scientific Electronic Library Online

vol.4 issue1Racionalidad económica implícita en teoría financieraConvergencia del PIB per cápita de 6 países emergentes con Estados Unidos: un análisis de cointegración author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO



On-line version ISSN 2007-9869Print version ISSN 1870-6622


ACCINELLI, Elvio  and  SANCHEZ CARRERA, Edgar J.. Unicidad del equilibrio de Nash-Cournot bajo correspondencias contractivas de mejor respuesta. EconoQuantum [online]. 2007, vol.4, n.1, pp.43-57. ISSN 2007-9869.

In this work we obtain new conditions to reach the uniqueness of Nash equilibrium in a Cournot oligopoly model. These conditions assure that the reaction functions are contractions and they are not reduced to the obtained ones by Rosen (1965), in as much as they do not demand the strict concavity of the benefit functions

Keywords : mejor respuesta; contracción; equilibrio de Cournot; unicidad.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License